# SDR YENA2022072500704

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb EMB110*
- Aircraft serial: 446
- Aircraft time: 28,855 hours, 19,440 cycles
- System (JASC): 3244 · Tire
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 1875
- Condition: Failed
- Location: 324409-01-10-1
- Part time: 28,855 hours, 19,440 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#315, SYR-JFK. 'IN DESCENT THE PARKING BRAKE "ON" MSG. FLASHED INTERMITTENTLY. THE "PRKG BRK NOT RELEASED" MSG. DISPLAYED SEVERAL TIMES BUT NEVER REMAINED DISPLAYED. QRH CHECKLIST PERFORMED; T/S TO EMERGENCY/PARKING BRAKE PRESSURE SWITCH OF THE OUTBD (HYDRAULIC SYSTEM 1) BRAKE SYST. REMOVED AND REPLACED SYST 1 PRESSURE SWITCH. REF TO AMM 32-44-09. FUNCTIONAL TEST AND LEAK CHECK GOOD.'
